Para Schedule

Wednesday, October 13

Mile Brujic, OD, FAAO
8:15 am
9:15 am
From Eye Parts to Eye Charts (AP-0022-21, 1 hr)
10:15 am
BREAK and VISIT EXHIBITS
10:30 am
11:30 pm
LUNCH and VISIT EXHIBITS
1:00 pm
What's up with OTC's? (CT-0015-21, NCLE Level II, 2 hrs)
3:00 pm
BREAK and VISIT EXHIBITS
3:30 pm
4:30 pm
CE concludes for the day
6:30 - 10 pm
MOA 125th Anniversary Gala - Studio at 414

Thursday, October 14

Solomon Gould, OD, MBA and Samantha Toth, ABOC, HFOAA
8:00 am
10:00 am
BREAK and VISIT EXHIBITS
10:30 am
11:30 am
LUNCH and VISIT EXHIBITS
12:30 pm
1:30 pm
Create a Company Both Your Patients & Staff Love (PM-0015-20, ABO & NCLE approved, 1 hr)
2:30 pm
BREAK
3:00 pm 
SPONSOR PRESENTATION - Cherry Optical
3:15 pm
10 Ways to Use Social Media to Grow Your Business (PM-0112-20, ABO & NCLE approved, 1 hr)